# SDR JJBA201912264010

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 35,750 hours, 23,246 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Module
- Condition: Failed
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM FA PANEL. PERFORMED GVI OF COMPONENTS & CONNECTORS AROUND FA PANEL.  FOUND CONTROL MODULE UNIT BURNED OUT. R&R CONTROL MODULE UNIT. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
